It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-15-2011, 09:04 AM   #1
Junior Member
Join Date: Nov 2010
Location: Columbia Missouri USA
Posts: 45
kjcolmo HB Userkjcolmo HB User
Angry Medication Vimpat

Can Vimpat cause major irritability?

I was just given an increase by my siezure Dr.
Which, within the last 2-3 days I have noticed a major change in my attitude.

Can the vimpat do this?

My dosage in Vimpat
150 mg
225mg ( was taking 150mg)

Along with my Trileptal

Note- He did not change the dosage in my Trieptal, on my Vimpat dosage.

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I know this is a sort of silly tip but its helping me. cryingforever Depression Tips 0 08-11-2010 08:32 AM
possible "antidepressant diet" ohnonotthis78 Depression Tips 0 01-28-2010 10:23 AM
Depression helped/cured by drinking water--really! starseed1 Depression Tips 3 08-13-2009 09:41 AM
A good diet helps ruanmandlestam Depression Tips 0 08-23-2008 12:07 PM

medication, trieptal, vimpat

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:51 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!